# SDR IPXA12174907

- Difficulty date: August 8, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 13,457 hours, 8,126 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613102200
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, FLOOR SUPPORT BENT BETWEEN FR15A AND FR19 AT Y1179.     REPAIRED FLOOR SUPPORT IAW STA-SA EA NR 300-5310-01-A4172-IR AND EO A300-5310-48228-A.
